# SDR ASAA0380822

- Difficulty date: December 10, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910081167
- Part serial: 53022
- Condition: Dented
- Location: L1 Door
- Part time: 20,836 hours, 10,795 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA PREFLIGHT CHECK, FOUND FORWARD PAX DOOR DENTED, CAUSING DOOR TO BE DIFFICULT TO OPEN.  REPAIRED DENT PER SRM 52-05.  RERIGGED DOOR.  DOOR THEN OPERATED PROPERLY.  (M)
